Your story reads partially as mine. I was prescribed klono for panic attacks in 2000; mine were also far a few between.
In 2006, while at work I suddenly developed this numbness and tingling on my left side; I thought that I was having a stroke. I called my husband, left work and he met me at the emergency room. At the hospital, all tests were negative; no evidence of a stroke. Through much research, and validation on this forum, I later discovered that the klono caused my numbness and tingling. I suffered with this withdrawal symptom for 3 years not knowing what it was, and I was misdiagnosed from piriformis disease to misalignment in vertebra in my spinal column. I went through the whole nine years in chiropractic treatment, but the treatments never alleviated this symptom.
As of this writing, the numbness and tingling brought on by the klono is all but gone. Every now and again I'll have a fraction (and I emphasize a fraction) of that old withdrawal symptom trying to rear its ugly head. I just ignore it, and it leaves. I use to suffer with numbness and tingling for weeks at a time, not being able to sit for long periods, not being able to feel the left side of my face, numbness would radiate up and down my hamstrings, calves, all of my toes, numbness in my left hand, and even in my sclap, ears, eyes and nose, which kept me congested with headaches and sinus infections. ...And, not to mention the constant burning sensation, which has disappeared as well.
So, you are not crazy. Numbness and tingling is one withdrawal symptom associated with benzo use, and in my opinion, chronic sinus infections too. I had these annually, 2-3 times a year for 8 years. Last year, I did not have any sinus infections at all, and my allergy (which I no longer believe is a true allergy, but benzo related) rarely flares up.
Yes, you will get relief. This withdrawal symptom has not caused my body any harm, and it will go completely away; trust me as I can attest to this truth. I suffered with it for three years almost nonstop, but once I started tapering the klono, the numbness and tingling began to fade away. I've truly almost forgotten about it until I read your post.
Hang in there [...], you are of a sound mind; always challenge the benzos and not your sanity, for it is well in tact.
Grab hold of the healing for it is yours...Stay the course!